# SDR DXTA2023081192730

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0337
- Aircraft time: 590 hours, 394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING MAIN CABIN DOOR, DOOR ONLY OPENS ABOUT 2 INCHES.  WE WERE ABLE TO FORCIBLY OPEN IT TO REMOVE OUR CREW ITEMS.  WHEN CLOSING DOOR THERE IS A CLUNK SOUND AND YOU CAN HERE THE SEAL RUBBING AGAINST THE DOOR.  CONFIRMED DISCREPANCY. AFTER A LENGTHY VISUAL INSPECTION FOUND FORWARD RUB BLOCK CONTACTING DOOR STRUCTURE. AS THE DOOR CAME UP INTO ITS FRAME THE "CLUNK" SOUND THAT THE CREW DESCRIBED WAS THE OUTBOARD SIDE OF THIS BLOCK MAKING INITIAL CONTACT WITH THE DOOR AND WE BELIEVE THE SEAL RUBBING SOUND WAS ACTUALLY THE DOOR SLIDING THE REST OF THE WAY ON THIS BLOCK. IT LOOKS LIKE THE DOOR HAS BEEN RUBBING ON THIS BLOCK FOR AN EXTENDED PERIOD OF TIME JUDGING BY THE WEAR MARKS PRESENT ON THE BLOCK ITSELF, THE DOOR HAS NO NOTICEABLE MARKS ON IT. WE BEGAN GOING THROUGH THE DOOR RIGGING PROCEDURE CE-680A MM 52-10-00 AND FOUND THAT THE DOOR WAS WELL WITHIN ALL RIGGING LIMITS. WE ALSO LOOKED FOR INDICATION THAT THE DOOR HAD MOVED FROM A PREVIOUS RIG POINT (LOOSE HARDWARE OR LOCKING FEATURES) AND COULD NOT FIND ANY, WITHIN THE RIGGING PROCEDURE THERE IS A SECTION FOR SHIMMING THE RUB BLOCKS, WE FOLLOWED THIS PROCEDURE AND REMOVED SHIMS UNTIL THE GAP BETWEEN THE RUB BLOCK AND DOOR WAS WITHIN LIMITS. WE THEN RECHECKED ALL THE RIGGING AND FOUND EVERYTHING STILL WITHIN LIMITS. NO OTHER DEFECTS NOTED.  ORIGINAL SUBMISSION DATE: 8/11/2023
